# SDR IPXA2017012513227

- Difficulty date: January 10, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONGERON SPLICE FITTING 11R IS CRACKED AT STA 1321. REMOVED, FABRICATED AND REPLACED LONGERON SPLICE FITTING 11R AT STA 1321 IAW DWG AEA7600 AND SRM 51-33-01. (MINOR)
